| Model Number |
18865 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
07/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device had micro leaks and ruptured cuff.The patient had a replacement of the tube.